Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Duac gel worked wonders for my skin - in the winter. My skin is very oily and since I'm in my early teens, I have bad acne but it's small and not too visible. My dermatologist put me on duac and within a week it was amazing. Once summer came around my acne came back and it was worse than before duac. I'm now on differin .03 and it's the beginning and so far it's okay. I will return to duac once the winter months hit and I look forward to it. Has this happened to anyone else using duac?

Edited by dancer2301
Link to comment
Share on other sites

No, I've never noticed any seasonal disturbances with Duac. It does seem to lose it's effectiveness every now and then for me, but can't say it's at regular intervals.

Link to comment
Share on other sites

I used duac gel and to be honest it did nothing for my skin. However, when I stopped using it my skin broke out! Try taking zinc tablets...they work wonders! =]

Link to comment
Share on other sites

I have been just prescribed with duac. I have been using it for a week, and yes my spots have cleared up but I got dry skin, then 2 days ago I came out in red blotchy blisters all over my face. Then this morning woke up and had a severly red, swollen face. I look like ive been punched in the eyes. its awful.

i think i must have sensitive skin cos i tried benezol perozide too and this gave me dry skin also. but nowhere near as bad as what duac has done.

i am now using sudocrem to help taking down the imflammation, and have also read sudocrem can help with spots.

Link to comment
Share on other sites

Guest Timehealsall
I have been just prescribed with duac. I have been using it for a week, and yes my spots have cleared up but I got dry skin, then 2 days ago I came out in red blotchy blisters all over my face. Then this morning woke up and had a severly red, swollen face. I look like ive been punched in the eyes. its awful.

i think i must have sensitive skin cos i tried benezol perozide too and this gave me dry skin also. but nowhere near as bad as what duac has done.

i am now using sudocrem to help taking down the imflammation, and have also read sudocrem can help with spots.

Caroline, i think you might be allergic to benzoyl peroxide? BP is going to give you dry skin, but it shudnt really make your face swollen.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×